Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 155, NWS New Orleans, LA

June 21, 20115 parishes in Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Jun 21, 2011, 4:42 PM CDT for 5 parishes in Louisiana. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2011, 4:42 PM CDT (21:42 UTC)
Expired
Jun 21, 2011, 5:45 PM CDT
In force
63 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Livingston Parish, LA, Saint Helena Parish, LA, Saint Tammany Parish, LA, Tangipahoa Parish, LA, Washington Parish, LA

What was reported inside it

TimeReportWhereRemark
Jun 21, 5:30 PM CDTTSTM WND DMG3 W Angie, LASEVERAL TREES DOWN ON SINGLEY RD...POWER OUTAGE REPORTED IN ANGIE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 48 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3663 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3663 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
627 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

124 
WUUS54 KLIX 212142
SVRLIX
LAC063-091-103-105-117-212245-
/O.NEW.KLIX.SV.W.0155.110621T2142Z-110621T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
442 PM CDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LIVINGSTON PARISH IN SOUTHEAST LOUISIANA...
  SOUTHERN ST. HELENA PARISH IN SOUTHEAST LOUISIANA...
  NORTHWESTERN ST. TAMMANY PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF COVINGTON...
  TANGIPAHOA PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITIES OF...HAMMOND...AMITE...
  WASHINGTON PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITIES OF...FRANKLINTON...BOGALUSA...

* UNTIL 545 PM CDT

* AT 440 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM MOUNT HERMAN TO LIVINGSTON...OR ALONG A LINE EXTENDING FROM 15
  MILES NORTHWEST OF FRANKLINTON TO 15 MILES WEST OF HAMMOND...AND
  MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  INDEPENDENCE...WILMER...SPRINGFIELD...PONCHATOULA...ROBERT...
  FOLSOM...ENON...VARNADO...ABITA SPRINGS...SUN AND BUSH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

&&

LAT...LON 3082 8978 3077 8983 3074 8983 3074 8981
      3071 8985 3067 8984 3066 8985 3065 8984
      3041 9001 3037 9087 3067 9074 3076 9079
      3084 9064 3078 9056 3100 9040 3100 8973
TIME...MOT...LOC 2142Z 262DEG 33KT 3103 9026 3046 9068

$$
3 follow-up statements
162 
WWUS54 KLIX 212203
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
503 PM CDT TUE JUN 21 2011

LAC063-091-212211-
/O.CAN.KLIX.SV.W.0155.000000T0000Z-110621T2245Z/
ST. HELENA LA-LIVINGSTON LA-
503 PM CDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LIVINGSTON AND
SOUTHERN ST. HELENA PARISHES IS CANCELLED...

THE LINE OF STRONG TO SEVERE STORMS HAS MOVED EAST OF THE LIVINGSTON 
AND SAINT HELENA PARISHES. 

LAT...LON 3100 8973 3088 8978 3085 8977 3085 8979
      3082 8978 3077 8983 3074 8983 3074 8981
      3071 8985 3065 8984 3041 9001 3039 9051
      3064 9057 3078 9056 3100 9040
TIME...MOT...LOC 2201Z 244DEG 32KT 3093 9014

$$

LAC103-105-117-212245-
/O.CON.KLIX.SV.W.0155.000000T0000Z-110621T2245Z/
ST. TAMMANY LA-WASHINGTON LA-TANGIPAHOA LA-
503 PM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR TANGIPAHOA...WASHINGTON AND NORTHWESTERN ST. TAMMANY PARISHES...

AT 459 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
NEAR FRANKLINTON...MOVING NORTHEAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BUSH...
SUN...BOGALUSA...VARNADO AND ANGIE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS 
STORM...MAINLY ALONG THE GUST FRONT. WHILE NOT IMMEDIATELY LIKELY...A 
TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND 
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL 
INTERIOR ROOM.

&&

LAT...LON 3100 8973 3088 8978 3085 8977 3085 8979
      3082 8978 3077 8983 3074 8983 3074 8981
      3071 8985 3065 8984 3041 9001 3039 9051
      3064 9057 3078 9056 3100 9040
TIME...MOT...LOC 2201Z 244DEG 32KT 3093 9014

$$
794 
WWUS54 KLIX 212225
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
525 PM CDT TUE JUN 21 2011

LAC103-105-117-212245-
/O.CON.KLIX.SV.W.0155.000000T0000Z-110621T2245Z/
ST. TAMMANY LA-WASHINGTON LA-TANGIPAHOA LA-
525 PM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL TANGIPAHOA...WASHINGTON AND NORTHWESTERN ST. TAMMANY
PARISHES...

AT 518 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
6 MILES SOUTHWEST OF FOLSOM...OR 12 MILES NORTHEAST OF HAMMOND...
MOVING NORTHEAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COVINGTON...ABITA SPRINGS...ENON...VARNADO...SUN...FRANKLINTON...
BUSH...BOGALUSA AND ANGIE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED A FEW STORMS WITHIN THE NORTHERN PORTION 
OF THE LINE WITH WEAK ROTATION...MAINLY BETWEEN FRANKLINTON AND 
ANGIE. WHILE NOT IMMEDIATELY LIKELY...A TORNADO ALONG THE GUST FRONT 
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO 
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR 
ROOM.

&&

LAT...LON 3100 8973 3090 8978 3082 8978 3077 8983
      3074 8983 3074 8981 3071 8985 3067 8984
      3066 8985 3065 8984 3041 9001 3039 9051
      3064 9057 3100 9011
TIME...MOT...LOC 2222Z 241DEG 30KT 3061 9025

$$
388 
WWUS54 KLIX 212244
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
544 PM CDT TUE JUN 21 2011

LAC103-105-117-212253-
/O.EXP.KLIX.SV.W.0155.000000T0000Z-110621T2245Z/
ST. TAMMANY LA-WASHINGTON LA-TANGIPAHOA LA-
544 PM CDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TANGIPAHOA...
WASHINGTON AND NORTHWESTERN ST. TAMMANY PARISHES WILL EXPIRE AT 545
PM CDT...

THE LINE OF STORMS HAS WEAKENED BELOW SEVERE LIMITS AND A SEVERE 
THUNDERSTORM WARNING IS NO LONGER IN EFFECT. PLEASE REFER TO THE 
LATEST SPECIAL WEATHER STATEMENT CONCERNING THIS LINE OF STORMS. 

LAT...LON 3100 8973 3090 8978 3082 8978 3077 8983
      3074 8983 3074 8981 3071 8985 3067 8984
      3066 8985 3065 8984 3041 9001 3039 9051
      3064 9057 3100 9011
TIME...MOT...LOC 2243Z 241DEG 30KT 3069 9007

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 4:23 PM CDT, 19 minutes earlier.

Area forecast discussion, Jun 21, 4:23 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
423 PM CDT TUE JUN 21 2011

.SHORT TERM...
A VIGOROUS STORM SYSTEM OVER THE NORTHERN PLAINS/UPPER MISSISSIPPI
VALLEY REGION HAS A SHARP MID/UPPER TROUGH AXIS EXTENDING SOUTH INTO
THE ARKLATEX REGION. UPPER LEVEL WINDS ARE SHARPLY DIFFLUENT IN
ADVANCE OF THIS TROUGH ACROSS THE CENTRAL GULF REGION...AND A MID
LEVEL DRY SURGE IN THE 700-600 MB LEVEL /NOTED IN THE KLCH AND KSHV
12Z SOUNDINGS/ IS ADVANCING EAST ACROSS CENTRAL LOUISIANA TOWARDS
SOUTHWEST MISSISSIPPI. THE PRESENCE OF VERY MOIST AND UNSTABLE AIR
CONVERGING IN ADVANCE OF THESE FEATURES IS CAUSING EXPLOSIVE
DEVELOPMENT OF THUNDERSTORMS WITH FREQUENT TO CONTINUOUS LIGHTNING
AND VERY EFFICIENT TROPICAL DOWNPOURS...ALONG WITH STRONG GUSTY
WINDS. THIS LINE OF THUNDERSTORMS WILL CONTINUE TO ADVANCE EAST THE
REMAINDER OF THIS AFTERNOON INTO THE EARLY EVENING HOURS. INTENSITY
OF THE THUNDERSTORMS WILL DIE DOWN THIS EVENING...BUT THE PATTERN
WILL FAVOR ISOLATED TO SCATTERED SHOWERS AND SOME THUNDERSTORMS TO
REDEVELOP THROUGH THE NIGHTTIME HOURS.

A SIMILAR PATTERN WILL REMAIN IN PLACE WEDNESDAY...SO AM EXPECTING
NUMEROUS SHOWERS AND THUNDERSTORMS TO GIVE MEASURABLE RAINFALL TO
MOST AREAS. AREAS OF HEAVY RAINFALL WILL REMAIN A THREAT AGAIN...AND
CANNOT RULE OUT A FEW STRONG STORMS PRODUCING STRONG GUSTY WINDS AND
FREQUENT LIGHTNING STRIKES. SCATTERED COVERAGE ACTIVITY WILL
CONTINUE WEDNESDAY EVENING BEFORE BECOMING MORE ISOLATED OVERNIGHT.

THE MAIN MID/UPPER TROUGH WILL PULL AWAY FROM THE REGION ON
THURSDAY...BUT A GENERAL WEAKNESS WILL REMAIN ACROSS THE FORECAST
AREA...ALONG WITH TROPICAL MOISTURE AND A VERY UNSTABLE AIRMASS.
SCATTERED DIURNAL SHOWERS AND THUNDERSTORMS ARE EXPECTED.

.LONG TERM...
A 500 MB RIDGE WILL GRADUALLY BUILD IN FROM THE WEST FRIDAY
THROUGH EARLY NEXT WEEK. MOISTURE WILL REMAIN DEEP ENOUGH FOR
SCATTERED DIURNAL SHOWERS AND THUNDERSTORMS FRIDAY THROUGH
SUNDAY...THEN LOW END SCATTERED TO ISOLATED COVERAGE IS EXPECTED
BY MONDAY AND NEXT TUESDAY. AS RAIN CHANCES
DECREASE...TEMPERATURES WILL BECOME ABOVE NORMAL AND HOT AGAIN BY
LATE IN THE WEEKEND OR EARLY NEXT WEEK. 22/TD

&&

.AVIATION...
MAIN ISSUED WILL BE LINE OF TSRA MOVING FROM NEAR A KMCB-KBTR LINE
EASTWARD THE REMAINDER OF THIS AFTERNOON AND EVENING. LINE WILL BE
ASSOCIATED WITH WIND GUSTS 30-40 KNOTS AND A PERIOD OF LIFR
CONDITIONS. OTHERWISE...VFR TO OCCASIONAL MVFR CONDITIONS WILL
PREVAIL THROUGH WEDNESDAY.

&&

.MARINE...
WINDS AND SEAS HAVE FALLEN BELOW SMALL CRAFT ADVISORY OVER THE
OFFSHORE WESTERN WATERS...SO HAVE LEFT A SMALL CRAFT EXERCISE
CAUTION STATEMENT IN EFFECT UNTIL MIDNIGHT MAINLY FOR SEAS UP TO 6
FEET. OTHERWISE...WINDS WILL BE MOSTLY BELOW 15 KNOTS FROM THE
SOUTH THROUGH THE WEEKEND WITH SEAS FALLING MOSTLY INTO THE 2 TO 4
FEET RANGE. 22/TD

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  72  90  73  90 /  40  80  30  40
BTR  75  91  75  92 /  40  80  30  50
ASD  76  89  75  89 /  50  80  40  50
MSY  78  89  77  89 /  30  80  40  50
GPT  76  88  77  88 /  50  80  40  50
PQL  75  89  75  89 /  50  80  50  50

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 21, 11:58 AM CDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1158 AM CDT TUE JUN 21 2011

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-221700-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1158 AM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS...
SCATTERED TO AT TIMES NUMEROUS SHOWERS AND THUNDERSTORMS WILL
CONTINUE TODAY AND TONIGHT WITH A FEW STRONG TO SEVERE STORMS
PROBABLE ACROSS THE ENTIRE OUTLOOK AREA. WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED...HOWEVER...MANY THUNDERSTORMS WILL
PRODUCE GUSTY WINDS...FREQUENT LIGHTNING...AND BRIEF HEAVY
DOWNPOURS.

RIVERS... FLOOD WARNINGS REMAIN IN EFFECT FOR MORGAN CITY ON THE
ATCHAFALAYA RIVER AND FOR RED RIVER LANDING ON THE MISSISSIPPI
RIVER. PLEASE REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS
FOR DETAILS.

MARINE...
A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 PM FOR THE WATERS 20
TO 60 NAUTICAL MILES OFFSHORE FROM SOUTHWEST PASS TO THE LOWER
ATCHAFALAYA RIVER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
WEDNESDAY THROUGH SATURDAY...THEN LOWER COVERAGE ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ON SUNDAY AND
MONDAY. A FEW THUNDERSTORMS MAY BE STRONG WITH GUSTY
WINDS...FREQUENT LIGHTNING...AND BRIEF HEAVY DOWNPOURS.

FLOOD WARNINGS WILL REMAIN IN EFFECT FOR MORGAN CITY ON THE
ATCHAFALAYA RIVER AND FOR RED RIVER LANDING ON THE MISSISSIPPI
RIVER. PLEASE REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS
FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT ANTICIPATE THROUGH MONDAY JUNE 27TH.

22/TD

In the hours before

Special weather statement, Jun 21, 3:13 PM CDT, 1 hour 29 minutes before
LAZ037-050-071-212045-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
313 PM CDT TUE JUN 21 2011

...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING ST.
HELENA PARISH...LIVINGSTON PARISH...TANGIPAHOA PARISH...

AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 14 MILES SOUTH OF GREENSBURG...OR
ABOUT 6 MILES SOUTHWEST OF MONTPELIER...MOVING NORTHEAST AT 30 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...MONTPELIER...GREENSBURG...TANGIPAHOA AND EASLEYVILLE

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 45 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.
Local storm report, Jun 21, 3:28 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
328 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND GST     2 SE BATCHELOR          30.82N 91.64W
06/21/2011  U0 MPH           POINTE COUPEE      LA   LAW ENFORCEMENT

            TREES DOWN ACROSS ROAD AT LA HIGHWAY 972...PARISH
            MAINTENANCE DISPATCHED TO CLEAR TREES ACROSS ROAD.

&&

JS
Special weather statement, Jun 21, 3:41 PM CDT, 1 hour 1 minute before
LAZ037-071-212145-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
341 PM CDT TUE JUN 21 2011

...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING ST.
HELENA PARISH...TANGIPAHOA PARISH...

AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS NEAR GREENSBURG...OR ABOUT 5 MILES
EAST OF GREENSBURG...MOVING NORTHEAST AT 30 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...EASLEYVILLE...TANGIPAHOA AND KENTWOOD

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.
Special weather statement, Jun 21, 4:06 PM CDT, 36 minutes before
LAZ071-MSZ069>071-212200-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
406 PM CDT TUE JUN 21 2011

...LINE OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING AMITE
COUNTY...WALTHALL COUNTY...PIKE COUNTY...TANGIPAHOA PARISH...

AT 403 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 8 MILES
NORTHWEST OF MCCOMB TO 9 MILES SOUTH OF MCCOMB TO 8 MILES NORTH OF
AMITE...MOVING NORTHEAST AT 30 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
MCCOMB...SUMMIT...WILMER...TYLERTOWN...SALEM AND DEXTER

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.
Special weather statement, Jun 21, 4:17 PM CDT, 25 minutes before
LAZ037-039-071-212215-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
417 PM CDT TUE JUN 21 2011

...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING ST.
HELENA PARISH...WASHINGTON PARISH...TANGIPAHOA PARISH...

AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 12 MILES SOUTHWEST OF GREENSBURG...OR
ABOUT 11 MILES SOUTH OF DARLINGTON...MOVING NORTHEAST AT 25 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...DARLINGTON...GREENSBURG...EASLEYVILLE...TANGIPAHOA...
KENTWOOD AND MOUNT HERMAN

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.
Special weather statement, Jun 21, 4:29 PM CDT, 13 minutes before
LAZ037-039-050-071-072-MSZ070-071-212215-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
429 PM CDT TUE JUN 21 2011

...LINE OF STRONG THUNDERSTORMS MOVING EAST AFFECTING WALTHALL
COUNTY...ST. HELENA PARISH...LIVINGSTON PARISH...PIKE COUNTY...
WASHINGTON PARISH...TANGIPAHOA PARISH...

AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS...ALONG THE MAIN LINE EXTENDING FROM 6
MILES NORTHWEST OF MCCOMB TO 12 MILES NORTHEAST OF GREENSBURG TO
GREENSBURG TO OAK HILLS PLACE...MOVING EAST AT 25 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
KENTWOOD...SUMMIT...MCCOMB AIRPORT...MCCOMB...OSYKA...MAGNOLIA...
TANGIPAHOA...WALKER...MONTPELIER...ROSELAND...LIVINGSTON...AMITE...
MOUNT HERMAN...WILMER...INDEPENDENCE...TICKFAW...TYLERTOWN AND SALEM

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 3:59 AM CDTSmall Craft AdvisoryLIX12 hr
Jun 21, 9:39 AM CDTSpecial Marine WarningLIX66 min
Jun 21, 9:41 AM CDTSpecial Marine WarningLIX34 min
Jun 21, 1:06 PM CDTSpecial Marine WarningLIX24 min
Jun 21, 2:48 PM CDTSpecial Marine WarningLIX57 min
Jun 21, 3:01 PM CDTSevere Thunderstorm WarningLIXIberville, Pointe Coupee, West Feliciana59 min
Jun 21, 3:50 PM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge, West Feliciana55 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.